RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 4, Pages 439–442 (Mi dan4152)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Quasiconformal mappings on Carnot groups and their applications

S. K. Vodopyanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (371 kB)

Bibliographic databases:
UDC: 512.813.52+517.548.9+517.518.23+517.956.224
Presented: Ю. Г. Решетняк
Received: 10.08.1994

Citation: S. K. Vodopyanov, “Quasiconformal mappings on Carnot groups and their applications”, Dokl. Akad. Nauk, 347:4 (1996), 439–442

Citation in format AMSBIB
\Bibitem{Vod96}
\by S.~K.~Vodopyanov
\paper Quasiconformal mappings on Carnot groups and their applications
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 4
\pages 439--442
\mathnet{http://mi.mathnet.ru/dan4152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1398747}
\zmath{https://zbmath.org/?q=an:0896.30016}


Linking options:
  • http://mi.mathnet.ru/eng/dan4152
  • http://mi.mathnet.ru/eng/dan/v347/i4/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Apanasov, “Geometry and topology of complex hyperbolic and Cauchy–Riemannian manifolds”, Russian Math. Surveys, 52:5 (1997), 895–928  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Set Functions and Their Applications in the Theory of Lebesgue and Sobolev Spaces. I”, Siberian Adv. Math., 14:4 (2004), 78–125  mathnet  mathscinet  zmath  elib
    3. N. N. Romanovskii, “Integral representations and embedding theorems for functions on the Hesenberg groups $\mathbb H^n$”, St. Petersburg Math. J., 16:2 (2005), 349–375  mathnet  crossref  mathscinet  zmath
    4. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Set Functions and Their Applications in the Theory of Lebesgue and Sobolev Spaces. II”, Siberian Adv. Math., 15:1 (2005), 91–125  mathnet  mathscinet  zmath  elib
    5. Q. Y. Wu, W. Wang, “The Beltrami equations for quasiconformal mappings on strongly pseudoconvex hypersurfaces”, Siberian Math. J., 53:2 (2012), 316–334  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020